Browsing by Author Tarr, Garth

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 6 of 6
Issue DateTitleAuthor(s)Citation
2015The difference of symmetric quantiles under long range dependenceMueller, Samuel; Tarr, Garth; Weber, Neville; Mathematics & Statistics; Mathematics & Statistics; Mathematics & StatisticsThe difference of symmetric quantiles under long range dependence, Statistics and Probability Letters, vol.98, N/A, 2015,pp 144-150
2015Measuring the effects of peer learning on students' academic achievement in first-year business statisticsDancer, Diane; Morrison, Kellie; Tarr, Garth; Business Analytics; Office L&T in Economics & Business; Mathematics & StatisticsMeasuring the effects of peer learning on students' academic achievement in first-year business statistics, Studies in Higher Education, vol.40, 10, 2015,pp 1808-1828
2015Quantile based estimation of scale and dependenceTarr, Garth; Mathematics & StatisticsQuantile based estimation of scale and dependence, Bulletin of the Australian Mathematical Society, vol.92, 1, 2015,pp 173-175
2016Robust estimation of precision matrices under cellwise contaminationMuller, Samuel; Tarr, Garth; Weber, Neville; Mathematics & Statistics; Mathematics & Statistics; Mathematics & StatisticsRobust estimation of precision matrices under cellwise contamination, Computational Statistics and Data Analysis, vol.93, N/A, 2016,pp 404-420
2012A robust scale estimator based on pairwise meansMueller, Samuel; Tarr, Garth; Weber, Neville; Mathematics & Statistics; Mathematics & Statistics; Mathematics & StatisticsA robust scale estimator based on pairwise means, Journal of Nonparametric Statistics, vol.24, 1, 2012,pp 187-199
2012Small sample performance of quantile regression confidence intervalsTarr, Garth; Mathematics & StatisticsSmall sample performance of quantile regression confidence intervals, Journal of Statistical Computation and Simulation, vol.82, 1, 2012,pp 89-94